MathSciNet Relay Station
MathSciNet bibliographic data
MR1784180 35L70 (35B40 35R45)
Pohozaev, Stanislav; Véron, Laurent Blow-up results for nonlinear hyperbolic inequalities. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 29 (2000), no. 2, 393–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement